MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-35-06
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 06/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-31-36 - glenosphere, 36mm: 6677425, 320-36-00 - 145-deg pe 36mm hum liner +0: 6555478, 320-10-00 - equinoxe reverse tray adapter plate tray +0: 6758888, 320-15-05 - eq rev locking screw: 6749251, 320-20-00 - eq reverse torque defining screw kit: 6738080, 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: s103174, 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm: s213774, 320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm: s123484, 321-20-00 - equinoxe reverse shoulder drill kit: 6785071.
 
Event or Problem Description
Approximately 1 year, 7 months.And 7 days after an initial left tsa, the patient dislocated the shoulder due to recurrent instability episodes over 2 years.3 years and 5 months after initial implantation, the patient underwent standard reverse with preserve stem revision and the event is considered resolved.The case report indicates that the event is possibly related to device(s) and/or to the procedure.
 
Additional Manufacturer Narrative
D1: corrected d4/d6: device, serial #, udi #, expiration, implant and explant dates unknown.G3: manufactured dates unknown.G4: pma 510k cannot be determined.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19630124
Report Number1038671-2024-02198
Device Sequence Number12535993
Product Code KWT
UDI-Device Identifier10885862086617
UDI-Public10885862086617
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-35-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2024
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date07/31/2025
Date Device Manufactured03/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age71 YR
Patient SexFemale
Patient Weight80 KG
Patient RaceWhite